Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

IS THERE ANY PROBLEM IF I TOOK MIGRATION 2 TABLETS FOR SEVERE HEADACHE AND VOMITING ?

HI, CAN ANY ONE ADVICE ME. I AM HAVING VERY SEVERE HEADACHE AND I FEEL LIKE VOMITING, I CANT EVEN EAT FOOD. SOMEBODY TOLD ME TAKE MIGRANERTON 2 TABLEST OR SOMETIMES IM TAKING PANADOL 3 TABLETS IN DAY. IS TEHRE ANY PROMBLEM IF I TOOK THOSE TABLETS. KINDLY ADVICE
Asked On : Sun, 22 May 2011
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
ENT Specialist 's  Response
hi,

welcome to healthcare magic,

for migrane, first of all consult a eye surgeon, for any refrective error, if still the problem persists then do take advice from AN ENT SURGEON.

u might be suffering from sinusitis.

REGARDS,

PM/.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor